nLab Geoff Cruttwell

Selected Publications

Geoff Cruttwell is an assistant professor in the Department of Mathematics and Computer Science at Mount Allison University (and an adjunt Professor at the Dalhousie university mathematics department).

Selected Publications

  • Geoff Cruttwell, Cartesian differential categories revisited, Mathematical Structures in Computer Science, Vol. 27 (1), pg. 70-91 (first published online in 2015)
category: people

Last revised on May 31, 2022 at 02:18:33. See the history of this page for a list of all contributions to it.